FUNDAMENTAL PROPERTIES OF BOUSSINESQ-TYPE EQUATIONS FOR WAVE MOTION OVER A PERMEABLE BED

この論文をさがす

著者

    • CRUZ ERIC C.
    • Department of Civil Engineering, University of South Alabama
    • CHEN QIN
    • Department of Civil Engineering, University of South Alabama

収録刊行物

  • Coastal engineering journal  

    Coastal engineering journal 48(3), 225-256, 2006-09-01 

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018784196
  • NII書誌ID(NCID)
    AA11274987
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    05785634
  • データ提供元
    CJP書誌 
ページトップへ